OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6575

Title: Formule di maggiorazione per taluni invarianti ortogonali connessi con il calcolo regoroso degli autovalori di un problema ai limiti
Authors: Colautti, Maria Pia
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maria Pia Colautti, "Formule di maggiorazione per taluni invarianti ortogonali connessi con il calcolo regoroso degli autovalori di un problema ai limiti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 22-45.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si espone un metodo per l'approssimazione per eccesso di taluni invarianti ortogonali connessi con un problema di autovalori per un'equa¬zione differenziale del secondo ordine. Vengono dati due procedimenti alter¬nativi per costruire Ie funzioni approssimanti, richieste dal metodo.
A method for the upper approximation of orthogonal invariants connected with an eigenvaluè problem for a second order differential equation is expounded. Two alternative procedures for the construction of the approximating functions, required by the method, are given.
URI: http://hdl.handle.net/10077/6575
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
ColauttiRendMat04.pdf1.17 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.